Open Access
Translator Disclaimer
January 2014 Central limit theorem for an additive functional of the fractional Brownian motion
Yaozhong Hu, David Nualart, Fangjun Xu
Ann. Probab. 42(1): 168-203 (January 2014). DOI: 10.1214/12-AOP825

Abstract

We prove a central limit theorem for an additive functional of the $d$-dimensional fractional Brownian motion with Hurst index $H\in(\frac{1}{1+d},\frac{1}{d})$, using the method of moments, extending the result by Papanicolaou, Stroock and Varadhan in the case of the standard Brownian motion.

Citation

Download Citation

Yaozhong Hu. David Nualart. Fangjun Xu. "Central limit theorem for an additive functional of the fractional Brownian motion." Ann. Probab. 42 (1) 168 - 203, January 2014. https://doi.org/10.1214/12-AOP825

Information

Published: January 2014
First available in Project Euclid: 9 January 2014

zbMATH: 1294.60042
MathSciNet: MR3161484
Digital Object Identifier: 10.1214/12-AOP825

Subjects:
Primary: 60F05
Secondary: 60G22

Keywords: central limit theorem , fractional Brownian motion , Local time , method of moments

Rights: Copyright © 2014 Institute of Mathematical Statistics

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.42 • No. 1 • January 2014
Back to Top